# SDR USAA960754

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 141
- Part time: 72,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AGING/C-1 CHECK, FOUND CORROSION ON SKIN AT LONGERON 27L, FS 141 AREA.  SPLICED IN NEW SECTION OF SKIN FROM FS 110 TO FS 178, 26L TO 26R PER EA 34046.  (M)
